MathSciNet Relay Station
MathSciNet bibliographic data
MR2245275 52A05 (46B20)
Moreno, J. P.; Papini, P. L.; Phelps, R. R. Diametrically maximal and constant width sets in Banach spaces. Canad. J. Math. 58 (2006), no. 4, 820–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement